Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Have bitterness in tongue. Have acidity and on medication. What to do?

Hi My Name is Lakshmi... im having medicines for acidity troubles from last 2 days... nw im having a very bitter tongue specially on both sides of tongue.. drinking water is also difficult.. even saliva is tasting bitterly..every food during swallowing gives a bitter taste.. im very helpless... please suggest wat to do?
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

Thanks for writing to H.C.M. for your query.

I have gone through your query regarding feeling of bitter taste specially from both sides of your tongue. You are feeling trouble even on drinking water. Though you are taking medicines for hyperacidity.

Considering your symtoms it appears as you are having-

(a) Dyspepsia.

(b) Oropharyngeal infection

You are advice to take-

(1) Rabeprazole + Domperidone combination twice a day.

(2) Do antiseptic mouth wash.

(3) Boroglycerine locally over tongue to be applied thrice a day.

Even after this you does not feel comfortable than consult your physician.

Answered: Thu, 18 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor